Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2000 | Dissertation | PUB-ID: 2434124 PUB
 
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1780563
Asymptotically optimal binary codes of polynomial complexity correcting localized errors
Ahlswede R, Bassalygo LA, Pinsker MS (1995)
Probl. Peredachi Inf. 31(2): 76-83.
PUB | PDF
 
1994 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1780546
Messy broadcasting in networks
Ahlswede R, Haroutunian HS, Khachatrian LH (1994)
In: Communications and cryptography: two sides of one tapestry. Blahut RE (Ed); The Kluwer international series in engineering and computer science, 276. Boston [u.a.]: Kluwer: 13-24.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Codierungstheorie"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung